# SDR UIEA2022051800487

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 78,853 hours, 12,764 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cargo Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1860 AND STA 1880 LBL 24" CARGO TRACK FOUND CRACKED. AFT CARGO STA 1830.45 TO STA 1890.45 LBL 24.75 CARGO TRACK REPAIRED IAW RI-53-00-15595 REV.A
